# SDR 20001012SH012

- Difficulty date: September 22, 2000
- Submitted: October 12, 2000
- Operation: General aviation
- Aircraft: N3120F
- Make and model: Cessna 182J
- Aircraft serial: 18257220
- System (JASC): 5540 · Rudder Structure
- Part: Bulkhead
- Part number: 07126161
- Condition: Cracked
- Location: Bs 230.187
- Part time: 3,186 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULKHEAD AT BS 230.187 WAS FOUND CRACKED DURING VISUAL INSPECTION IN THE AREA OF THE LEFT RUDDER CABLE CUT-OUT RADIUS AND THE BULKHEAD FLANGE.  THESE CRACKS CAN BE VERY FINE AND HARD TO SEE.  THEY USUALLY CAN BE VERIFIED BY VIEWING THE BULKHEAD FROM THE FRONT AND BACK.  A COMMON AREA FOR CRACKS IS THE LOWER END OF THE OUTSIDE UPPER RADIUS.  THIS IS ONE OF THE CRITICAL AREAS LISTED FOR INSPECTION IN AD 72-07-09 AND CESSNA SL SE72-3.  REF:  ALERTS 215 JUNE 1996 AND ALERTS 228 JULY 1997.  (X)
